# SDR SWAA2021062882261

- Difficulty date: June 10, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 45,656 hours, 26,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727-727e S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BILGE R/H Z CHANNEL @ S-25R FROM STA 727 TO 727E ; / [01] REMOVED CORROSION AT AFT CARGO BILGE R/H CHANNEL @ S-25R FROM STA 727 TO 727 E; [02] CERTIFIED REMOVAL CORROSION; [03] VERIFIED CORROSION REMOVAL; [04] PERFORMED UT THICKNESS INSP ON AFT CARGO REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THICKNESS NOTED 0.031' TOOL USED : OLYMPUS 27MG BC:172139; [05] ORIGINAL . THICKNESS .040;MATERIAL LOST 0.10'.MATERIAL REMAINING 0.30FOUND OUT LIMITS IAW B-737-700 SRM 53-00-53LA-2; [06] CERTIFIED EVALUATION; [07] VERIFIED EVALUATION. FOUND OUT OF LIMITS.; [08] REMOVED R/H 'Z' CHANNEL AT AFT CARGO FROM STA 727 TO STA 767 AS PER B737-700 SRM 51-40-02-0G-0.; [09] LOCATED AND DRILLED NEW 'Z' CHANNEL AS PER B737-700 SRM 51-40-05-0G-0.
